# SDR CA130212028

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,542 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151004
- Condition: Noisy
- Part time: 735 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER FOUND TO BE NOISY FOLLOWING 50 HR INSPECTION.  STARTER REPLACED.
